# SDR CA160215019

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,078 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE CABIN. AIRBORNE RETURN.  RESOLUTION - SKIN AIR OUTLET VALVE REPLACED IAW AMM 21-26-53-PB401.  AVEC COMPUTER REPLACED IAW AMM 21-26-34 PB401, AND NEW DUCTS INSTALLED IAW AMM 21-26-42-401. CARRY OUT OPS TEST OF THE VENTILATION SYS OF THE AVIONICS EQUIPMENT AMM TASK 21-26-00-710-001-A.
